Good wednesday morning

Discussion in 'The Watercooler' started by SearchingForRainbows, Jan 25, 2012.

  1. SearchingForRainbows

    SearchingForRainbows Active Member

    Good Morning Everyone,

    Having trouble waking up today. I think it has something to do with the weather - No sunshine in sight, just gray, cloudy, with rain headed our way later today. Still, it's a great day - It's the first day of second semester and easy child/difficult child 3's first day of school since moving here. She has been such a PITA!! So glad to have some time alone, just me and my "favorite sanity saver!!"

    Hope everyone has a good day or at least one reason to smile... SFR
     
  2. Rabbit

    Rabbit Member

    Good Morning SFR and Hello to all- difficult child 3 called in sick again today I am caught in the middle. I do not want her to lose this job she has only had for 2 months but I think she might really have bronchitis. UGH Hope everyone has a GREAT day. SFR- Hope u enjoy your quiet time. Hugs for all Rabbit
     
  3. greenrene

    greenrene Member

    My difficult child is "shadowing" today at a potential new school for next year, I am pretzeling in hopes that all goes well and she likes it. I'm not worried about behavior, but I do worry about her social awkwardness and immaturity. This school could either be really good for her, or it could be a disaster (it's a small military school, lots of 1/1 attention and customized curriculum).

    easy child 1 has been suffering from headaches off and on for a week now. He missed 3 days of school last week and is home again today. He is feeling better from this morning after taking ibuprofen, but my mommy heart just aches to see him feeling bad. I would take it for him in a second if I could. He hates missing school.

    easy child 2 is trying his darned best to undo any cleaning I get done - he's really living up to the term "terrible 2s!" He's SO sweet though. One little cuddle and kiss makes the aggravation worth it.

    It's another gorgeous winter day here in FL!
     
  4. Good morning. Just checking in. Two kids went on new medications yesterday. We are not good medication takers -- we get a lot of side effects that are impossible to live with ( fainting, hallucinations, migraines, mania are a few that I can think of that have happened to them recently), so we are rarely on them in general. 18 yr old ADD'er started Daytrana patch. 13 yr old. difficult child son started in Intuniv.

    Last night the poor kid was holding his eyes open by 6:30 pm, but he had a calm night. I "forced him" to play Xbox Kinect until almost 7, then we had a late supper and he was asleep by 8 pm. He's almost 14, and he went to sleep like he was 7. This morning he got up, got dressed, did his morning list without complaint. Was agreeable, and read a novel on the way to school!!!! Rare for him. He is really quiet. I know it takes time to get used to these things, but he is very different. Probably because he is wiped out.

    My ADD girl was able to finish all her work without driving herself crazy and was in bed by 11. Rare for her, too, since she takes 4 AP classes, and is senior class president with a lot of responsibilities. She is testing out the patch for her last series of SAT/ACT tests this weekend and next.

    I have pretty bad unmedicated ADD as well, and don't want her on this Daytrana without knowing what it is like, so I put a patch on. So far it has given me an incredible headache, slight nausea, no appetite, feels like my head is squeezed slightly at the temples. But I did sit down and finish a bunch of stuff that I really needed to do. I also cleaned the house without flitting from thing to thing, unfinished, and scattered like I usually do. My thoughts are clear and the tasks that stretch out before me are not overwhelming. So this is what it is like to be able to concentrate. I like the concentration, but I hate the feeling of the medications. Taking the patch off.

    I would hate to be one of our kids, trying out medication after medication, feeling funny, getting side effects, having things not work, upping doses, dropping doses....It must be very difficult for them to go through.

    Have a lovely day everyone.
     
Loading...